# SDR IPXA0M62007

- Difficulty date: July 23, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LOWER CTR CARGO LONGERON HAS CORROSION FROM STA 5-81 TO 5-113 RT L36.  REMOVED L36R SPLICE FITTING AND L36R FROM STA 5-5 TO 5-113. FABRICATED  AND INSTALLED LONGERON SECTION FROM STA 5-5 TO 5-113 AND INSTALLED SPLICE FITTING REF DWG A5A7021 AND SRM 51-33-01, PG 30.
